# SDR RAAA97E4010

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 873100212
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX ROW 12 EMERGENCY EXIT FLOOR PROXIMITY LIGHT FAILED SERVICE CHECK DUE SWITCH LEFT ON.  CHANGED BATTERY PACK DUE DISCHARGED.
